MathSciNet Relay Station
MathSciNet bibliographic data
MR148765 20.80
Gelʹfand, I. M.; Graev, M. I. Construction of irreducible representations of simple algebraic groups over a finite field. (Russian) Dokl. Akad. Nauk SSSR 147 1962 529–532.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement